You are not currently logged in.
Access JSTOR through your library or other institution:
Proving the Pythagorean Theorem via Infinite Dissections
The American Mathematical Monthly
Vol. 120, No. 8 (October 2013), pp. 751-753
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.08.751
Page Count: 3
Preview not available
Abstract Novel proofs of the Pythagorean Theorem are obtained by dissecting the squares on the sides of the abc triangle into a series of infinitely many similar triangles.
Copyright the Mathematical Association of America 2013